# SDR AMTA200301237

- Difficulty date: September 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO LOWER EICAS STATUS MESSAGE LEFT ENGINE OH LP 2.  TROUBLESHOT PER FIM 26-11-00, NO FAULTS NOTED AT THIS TIME.  ALL INDICATINOS NORMAL T THIS TIME. OK FOR SERVICE.  (M)
